# SDR 2013FA0000468

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: General aviation
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,187 hours, 14,282 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO WINDSCREEN FITTINGS ON CROSSBEAM AT FS 349 CORRODED.  REPLACED TWO WINDSCREEN FITTINGS ON CROSSBEAM AT FS 349.00 WITH SERVICABLE FITTINGS IAW SRM 51-42-21.
